# SDR 2004UALA00267

- Difficulty date: March 21, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 33,070 hours, 20,943 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD UNDER AMBER ALERT DUE TO A BURNING ODOR IN COCKPIT.  CHECKED BEHIND P6-3 PANEL, FOUND WIRE ON R4 APPEARING TO BE BURNT. UPPER ROW OF WIRES THIRD FROM OTBD, WAS BLUE NOW BLACK. RELAY R4 AND REPAIRED BURNED CONNECTOR.
